# SDR AALA20021761

- Difficulty date: April 25, 2001
- Submitted: April 11, 2003
- Operation: Air carrier
- Aircraft: N453AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49558
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CABIN FLOOR BEAM IS GOUGED STATION 389.  BLENDED AREA PER SRM 51-10-3, BEYOND LIMITS.  REPAIRED PER AARD 53-20-00-21.  (M)
